RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2001, Volume 37, Number 10, Pages 1364–1376 (Mi de10469)  

This article is cited in 1 scientific paper (total in 1 paper)

Integral Equations and Integral-Differential

The Algebra of Singular Operators with Terminal Symbol on a Piecewise Smooth Curve: III. Operators of Normal Type

A. P. Soldatov

Institute of Applied Mathematics and Automation, Nalchik

Full text: PDF file (1897 kB)

English version:
Differential Equations, 2001, 37:10, 1435–1448

Bibliographic databases:

UDC: 517.968.23
Received: 07.12.2000

Citation: A. P. Soldatov, “The Algebra of Singular Operators with Terminal Symbol on a Piecewise Smooth Curve: III. Operators of Normal Type”, Differ. Uravn., 37:10 (2001), 1364–1376; Differ. Equ., 37:10 (2001), 1435–1448

Citation in format AMSBIB
\Bibitem{Sol01}
\by A.~P.~Soldatov
\paper The Algebra of Singular Operators with Terminal Symbol on a Piecewise Smooth Curve: III. Operators of Normal Type
\jour Differ. Uravn.
\yr 2001
\vol 37
\issue 10
\pages 1364--1376
\mathnet{http://mi.mathnet.ru/de10469}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1945246}
\transl
\jour Differ. Equ.
\yr 2001
\vol 37
\issue 10
\pages 1435--1448
\crossref{https://doi.org/10.1023/A:1013324416417}


Linking options:
  • http://mi.mathnet.ru/eng/de10469
  • http://mi.mathnet.ru/eng/de/v37/i10/p1364

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. A. P. Soldatov, “Singulyarnye integralnye operatory i ellipticheskie kraevye zadachi. I”, Funktsionalnyi analiz, SMFN, 63, no. 1, Rossiiskii universitet druzhby narodov, M., 2017, 1–189  mathnet  crossref  mathscinet
  • Number of views:
    This page:45
    Full text:16

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019